USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* A 45-year-old male
 #141016  
  malak - 11/24/06 14:41
 
  A 45-year-old male with a long history of paranoid schizophrenia, which is now in excellent remission comes in complaining of mild writhing movements of his extremities. He has been taking haloperidol 10 mg PO qd for 20 years. A review of systems indicates a family history of “sudden death” by heart attack in his father and uncle in their 50s, although neither was obese. The patient also has a history of unexplained syncopal episodes. Results of an electrocardiogram (ECG) are unremarkable. Which of the following changes in psychiatric medication would be most appropriate?

A: Decrease the haloperidol to 5 mg PO qd
B: Stop all antipsychotic medication unless psychotic symptoms return
C: Start amantadine 100 mg PO tid
D: Start ziprasidone 20 mg PO bid
E: Start clozapine 25 mg PO tid
 
Report Abuse

 
 

* Re:A 45-year-old male
#570160
  cjay - 11/24/06 14:49
 
  ANS: C

what's the source? V intersting Qs
 
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome